Bounds for the Discrete Part of the Spectrum of a Semi-Bounded Schrödinger Operator.
Mathematica Scandinavica, Tome 8 (1960), pp. 143-153
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1960__8_165742,
author = {Arne Persson},
title = {Bounds for the {Discrete} {Part} of the {Spectrum} of a {Semi-Bounded} {Schr\"odinger} {Operator.}},
journal = {Mathematica Scandinavica},
pages = {143--153},
year = {1960},
volume = {8},
zbl = {0145.14901},
url = {http://geodesic.mathdoc.fr/item/MS2_1960__8_165742/}
}
Arne Persson. Bounds for the Discrete Part of the Spectrum of a Semi-Bounded Schrödinger Operator.. Mathematica Scandinavica, Tome 8 (1960), pp. 143-153. http://geodesic.mathdoc.fr/item/MS2_1960__8_165742/